# SDR CA070226006

- Difficulty date: February 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 150H
- Aircraft time: 5,811 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 626608
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE WEAR ON NR 1 AND NR 2 INTAKE LOBE.  CAUSED EXCESSIVE PITTING ON ALL LIFTER BODY ASSEMBLIES. (TC NR 20070226006)
